Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
maggiecool

Accutane question!

Recommended Posts

Okay, so I've been on accutane for about 45 days now, and my face has steadily been getting worse each day from day 1. Has anyone ever experienced this? When will my face soon cease to getting worse and begin to heal?? I'm on 40mg

Link to post
Share on other sites

Perfectly normal to experience an initial breakout for sometimes the whole course. Most people break out for the first two - three months, then clear.

Moving to accutane posts forum. You might want to read the pinned posts at the top of the forum; they'll answer many questions you might have.

Link to post
Share on other sites

You are fine. I was on for 6 months at 80mg and I didnt start to see results until my 5th month. I didnt totally clear up until I was finished with the drug, so you have nothing to worry about. Just give it time.

PS: drink lots of water!

Link to post
Share on other sites

Okay, thanks. However, I went to my derm today and he stopped my treatment and gave me a high dose of prednisone for 2 weeks, saying that my face looks much worse and inflamed than hes ever really seen at this stage. Has anyone ever had this??

Link to post
Share on other sites

I got a course of prednisone to take for 17days, while on the tane, because my break-out was so bad, and the derm said that it was really not what he had exepted, that it would become so inflamed and soo much worse, but the prednisone helped, but only for the days I took it. Now on day 68 I'm still getting worse, and the derm is starting me on Dapsone (antibiotic) to try and control the break-out.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×